Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Jacksonville, FL

March 31, 2012Saint Johns County, Florida

NWS Jacksonville, FL issued this special weather statement at Mar 31, 2012, 5:13 PM EDT for Saint Johns County, Florida. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2012, 5:13 PM EDT (21:13 UTC)
Expired
Mar 31, 2012, 6:00 PM EDT
In force
47 min
Issued by
NWS Jacksonville, FL

County Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 54 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 5:45 PM EDTTSTM WND GST 603 Sw Durbin, FLA SPOTTER REPORTED A GUST TO 60 MPH ON A PERSONAL WEATHER STATION.
Mar 31, 6:00 PM EDTFUNNEL CLOUDSt. Augustine South, FLPOSSIBLE FUNNEL CLOUD REPORTED BY THE PUBLIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 751 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
751 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WWUS82 KJAX 312113
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT SAT MAR 31 2012

FLZ032-033-037-312200-
CLAY-PUTNAM-ST. JOHNS-
513 PM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN PUTNAM AND ST. JOHNS COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 600 PM EDT...

AT 512 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTH OF PENNEY FARMS...OR 6
MILES SOUTH OF LAKESIDE...MOVING EAST AT 30 MPH. THIS STRONG 
THUNDERSTORM WILL AFFECT AREAS AROUND PENNEY FARMS...LAKESIDE... 
DOCTORS INLET...GREEN COVE SPRINGS...SWITZERLAND...PICOLATA...FRUIT 
COVE...AND DURBIN THROUGH 600 PM EDT. ANOTHER STORM 5 MILES 
NORTHWEST OF BOSTWICK WILL MOVE EAST AT 25 MPH. HAIL UP TO THREE 
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE 
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2976 8182 3014 8182 3014 8169 3012 8168
      3013 8160 3012 8154 3010 8154 3011 8144
      3013 8143 3013 8134 2994 8129 2988 8126
      2979 8126
TIME...MOT...LOC 2112Z 268DEG 25KT 3005 8170

$$

SHASHY

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 2:36 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 31, 2:36 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT SAT MAR 31 2012

.SHORT TERM...NOW THROUGH TUESDAY...

REST OF THIS AFTERNOON/EVENING...NUMEROUS THUNDERSTORM ACTIVITY
AHEAD OF SHORTWAVE TROF HAS BASICALLY PUSHED OFFSHORE AND EXPECT THE
MORE SCATTERED VARIETY AS THE TROF AXIS PUSHES THROUGH THE REMAINDER
OF THE AFTERNOON AND EVENING HOURS. HAVE KEPT STRONG TSTM WORDING IN
THE ZFP/GRIDS FOR GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY
RAINFALL INTO THE EVENING HOURS.

OVERNIGHT...ONCE TROF AXIS CLEARS THE REGION BY MIDNIGHT ALL PCPN
WILL HAVE SHIFTED WELL OFFSHORE IN THE WRN ATLC AND EXPECT AREAS OF
FOG TO DEVELOP DUE TO COMBINATION OF MOIST GROUND CONDITIONS AND
LIGHT WESTERLY FLOW. MIN TEMPS REMAIN MILD IN THE UPPER 50S TO LOWER
60S.

SUNDAY...WEAK FRONTAL/TROF AXIS WILL PUSH THROUGH THE REGION FROM
NORTH TO SOUTH AND EXPECT DRIER AIRMASS TO SETTLE OVER THE REGION
WITH MOSTLY SUNNY SKIES AND MAX TEMPS THAT WILL PUSH INTO THE
MID/UPPER 80S.

MONDAY...MID LEVEL RIDGING WILL BUILD OVER THE REGION FROM THE WEST
AND ANOTHER WEAK SURFACE TROF WILL SLIDE SOUTHWARD JUST EAST OF THE
FORECAST AREA. AIRMASS WILL REMAIN RELATIVELY DRY WITH JUST SILENT
10% POPS DURING THE AFTERNOON HOURS AS TEMPS PUSH UPWARDS TO AROUND
90 DEGREES OVER SOME INLAND AREAS.

TUESDAY...SURFACE HIGH WILL SLIDE SOUTHEAST OF THE REGION AND LOW
LEVEL WINDS WILL TURN SOUTHERLY AND ATMOSPHERIC MOISTURE MAY
INCREASE ENOUGH TO TRIGGER ISOLATED SHOWERS AND THUNDERSTORMS DURING
THE AFTERNOON HOURS. MAX TEMPS STILL EXPECTED IN THE MID/UPPER 80S.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...
A SERIES OF WEAK IMPULSES IN NORTHWEST FLOW AT THE MID/UPPER LEVELS
WILL PUSH ACROSS THE SERN U.S. AND THROUGH THE FORECAST AREA. DEEP
LAYER MOISTURE WILL BE LACKING BUT WILL BE ENOUGH TO TRIGGER MAINLY
AFTERNOON/EVENING ISOLATED SHOWERS AND THUNDERSTORMS WITH POPS IN
THE 20-30% RANGE. MAX TEMPS WILL GENERALLY REMAIN ABOVE NORMAL IN
THE 80S THROUGH THE PERIOD.

&&

.AVIATION...HAVE TEMPO THUNDER/IFR WITH GUSTY WINDS IN TAFS TIL 00Z
AS SHOWER ACTIVITY SHOULD CONTINUE THIS AFTERNOON AND THEN DIMINISH
EARLY THIS EVENING. PATCHY FOG POSSIBLE LATE TONIGHT WITH MVFR VSBYS
POSSIBLE MAINLY 06Z-13Z.

&&

.MARINE...
SOUTHWEST TO WEST WINDS AT 15 TO 20 KNOTS WILL CONTINUE AHEAD OF
APPROACHING FRONTAL ZONE TO THE NORTH AND WILL KEEP EXERCISE CAUTION
HEADLINE OVER THE OFFSHORE WATERS FOR ONE MORE FORECAST PACKAGE.
THEN WINDS WEAKEN ON SUNDAY AS TROF AXIS SLIDES THROUGH AND HIGH
PRESSURE RE-BUILDS BACK ACROSS THE FLORIDA PENINSULA. A GENERAL
SOUTHWEST FLOW AT 10 TO 15 KNOTS OR LESS AND SEAS AT 2-3 FT OR LESS
WILL CONTINUE THROUGH MUCH OF NEXT WEEK.

RIP CURRENTS: LOW RISK WILL CONTINUE WITH OFFSHORE FLOW.

&&

.FIRE WEATHER...
NO HEADLINES EXPECTED THROUGH MONDAY ALTHOUGH MIN RH VALUES WILL
BOTTOM OUT BOTH SUNDAY/MONDAY AFTERNOONS AROUND 35 PERCENT. WINDS
WILL GENERALLY BE LIGHT ON SUNDAY AT 10 MPH OR LESS WHILE WEST WINDS
MAY INCREASE TO 10 TO 15 MPH ON MONDAY AFTERNOON AND THIS MAY BE
ENOUGH TO TRIGGER FIRE DANGER STATEMENTS ACROSS NE FL.

&&

.CLIMATE...
MARCH 2012 STILL ON TRACK TO GO DOWN AS THE WARMEST ON RECORD AT
ALMA AND ST SIMONS ISLAND ACROSS SE GA...WHILE BOTH GAINESVILLE AND
JACKSONVILLE WILL END UP RANKED SOMEWHERE BETWEEN 5 AND 10 WARMEST
ON RECORD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  58  88  61  90 /  20   0   0  10
SSI  62  81  65  85 /  50   0   0  10
JAX  60  86  61  88 /  60   0   0  10
SGJ  64  81  64  84 /  50   0   0  10
GNV  60  87  61  86 /  50   0   0  10
OCF  61  88  60  89 /  40   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/ZIBURA/KEEGAN
Hazardous weather outlook, Mar 31, 3:23 PM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT SAT MAR 31 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-011100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
323 PM EDT SAT MAR 31 2012

THIS OUTLOOK IS FOR AM...NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN UPPER LEVEL DISTURBANCE WILL BRING ROUNDS OF THUNDERSTORMS TO
THE REGION THIS AFTERNOON AND INTO THIS EVENING. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND SMALL
HAIL...AS WELL AS BRIEF HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SOME AFTERNOON THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Mar 31, 4:37 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 PM EDT SAT MAR 31 2012

FLZ031-032-037-312115-
BRADFORD-CLAY-PUTNAM-
437 PM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHEASTERN BRADFORD AND NORTHWESTERN PUTNAM COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 515 PM EDT...

AT 437 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF LAKE GENEVA...OR 8
MILES NORTHEAST OF MELROSE...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND PUTNAM HALL...LAKE
GENEVA...KEYSTONE HEIGHTS...FLORAHOME AND BOSTWICK THROUGH 515 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2971 8205 2972 8206 2973 8205 2976 8207
      2987 8209 2996 8167 2977 8159
TIME...MOT...LOC 2037Z 259DEG 17KT 2981 8197

SHASHY
Local storm report, Mar 31, 4:51 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             6 NE LAKE GENEVA        29.83N 81.95W
03/31/2012  M0.88 INCH       CLAY               FL   TRAINED SPOTTER

            SPOTTER REPORTED NICKEL SIZED HAIL AT GOLD HEAD BRANCH
            STATE PARK.

&&

SEP
Local storm report, Mar 31, 4:59 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND GST     5 E ARLINGTON           30.33N 81.52W
03/31/2012  M52.00 MPH       DUVAL              FL   ASOS

            THE ASOS AT CRAIG AIRPORT REPORTED A WIND GUST OF 52
            MILES AN HOUR.

&&

SEP
Special weather statement, Mar 31, 5:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT SAT MAR 31 2012

FLZ033-312145-
ST. JOHNS-
503 PM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ST.
JOHNS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 545 PM
EDT...

AT 503 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF PONTE VEDRA BEACH...OR
OVER UNF...MOVING SOUTHEAST AT 20 MPH. THIS THUNDERSTORM WILL
AFFECT AREAS AROUND PONTE VEDRA BEACH...PALM VALLEY...SAWGRASS AND
GUANA RIVER STATE PARK THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3011 8143 3025 8144 3025 8137 3013 8134
      3005 8132 3003 8132
TIME...MOT...LOC 2103Z 310DEG 19KT 3026 8147

SHASHY
Local storm report, Mar 31, 5:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             2 NNE ARLINGTON         30.36N 81.59W
03/31/2012  M0.88 INCH       DUVAL              FL   PUBLIC

            PUBLIC REPORT OF NICKEL SIZED HAIL ALONG ROGERO ROAD IN
            THE ARLINGTON AREA OF JACKSONVILLE.

&&

SEP
Special weather statement, Mar 31, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT SAT MAR 31 2012

FLZ032-033-037-312200-
CLAY-PUTNAM-ST. JOHNS-
513 PM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN PUTNAM AND ST. JOHNS COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 600 PM EDT...

AT 512 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTH OF PENNEY FARMS...OR 6
MILES SOUTH OF LAKESIDE...MOVING EAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND PENNEY FARMS...LAKESIDE...
DOCTORS INLET...GREEN COVE SPRINGS...SWITZERLAND...PICOLATA...FRUIT
COVE...AND DURBIN THROUGH 600 PM EDT. ANOTHER STORM 5 MILES
NORTHWEST OF BOSTWICK WILL MOVE EAST AT 25 MPH. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2976 8182 3014 8182 3014 8169 3012 8168
      3013 8160 3012 8154 3010 8154 3011 8144
      3013 8143 3013 8134 2994 8129 2988 8126
      2979 8126
TIME...MOT...LOC 2112Z 268DEG 25KT 3005 8170

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:41 AM EDTSpecial Weather StatementJAXColumbia, Gilchrist49 min
Mar 31, 7:49 AM EDTSpecial Weather StatementJAXHamilton, Suwannee41 min
Mar 31, 8:28 AM EDTSpecial Weather StatementJAXBaker, Columbia, Union32 min
Mar 31, 9:00 AM EDTSpecial Weather StatementJAXBaker, Union45 min
Mar 31, 9:21 AM EDTSpecial Weather StatementJAXBaker39 min
Mar 31, 9:45 AM EDTAreal Flood AdvisoryJAXBaker, Columbia, Union2 hr
Mar 31, 9:51 AM EDTSpecial Weather StatementJAXHamilton39 min
Mar 31, 10:07 AM EDTSpecial Weather StatementJAXHamilton, Suwannee53 min
Mar 31, 10:26 AM EDTSpecial Weather StatementJAXBaker, Nassau49 min
Mar 31, 10:46 AM EDTSpecial Weather StatementJAXBaker29 min
Mar 31, 11:14 AM EDTSpecial Weather StatementJAXClay, Duval31 min
Mar 31, 11:17 AM EDTSpecial Weather StatementJAXBaker, Columbia, Nassau28 min
Mar 31, 11:20 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Union40 min
Mar 31, 11:59 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
Mar 31, 12:19 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Union116 min
Mar 31, 12:22 PM EDTSpecial Weather StatementJAXClay23 min
Mar 31, 12:23 PM EDTSpecial Marine WarningJAX67 min
Mar 31, 12:42 PM EDTSpecial Weather StatementJAXClay, Putnam48 min
Mar 31, 12:47 PM EDTSpecial Marine WarningJAX88 min
Mar 31, 1:14 PM EDTSpecial Weather StatementJAXFlagler, Putnam, Saint Johns46 min
Mar 31, 1:57 PM EDTSpecial Weather StatementJAXHamilton33 min
Mar 31, 2:03 PM EDTSpecial Weather StatementJAXFlagler, Putnam42 min
Mar 31, 2:08 PM EDTSpecial Marine WarningJAX97 min
Mar 31, 2:31 PM EDTSpecial Weather StatementJAXColumbia29 min
Mar 31, 2:58 PM EDTSpecial Weather StatementJAXNassau32 min
Mar 31, 3:44 PM EDTSpecial Weather StatementJAXNassau46 min
Mar 31, 4:23 PM EDTSevere Thunderstorm WarningJAXDuval52 min
Mar 31, 4:33 PM EDTSpecial Marine WarningJAX87 min
Mar 31, 4:37 PM EDTSpecial Weather StatementJAXClay38 min
Mar 31, 5:03 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Mar 31, 5:41 PM EDTSevere Thunderstorm WarningJAXPutnam, Saint Johns49 min
Mar 31, 5:42 PM EDTSpecial Marine WarningJAX93 min
Mar 31, 7:09 PM EDTSpecial Marine WarningJAX2 hr
Mar 31, 10:28 AM EDTSpecial Weather StatementJAXCharlton32 min
Mar 31, 1:09 PM EDTSpecial Weather StatementJAXAppling51 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.